Communications in Mathematical Physics

, Volume 101, Issue 2, pp 207–211 | Cite as

A classical solution of the non-linear complex Grassmann σ-model with higher derivatives

  • Kazuyuki Fujii


We construct a soliton solution of the non-linear complex Grassmannσ-model with higher derivatives, and show that this solution, as a continuous map, represents a generator of theK-group of a sphere.


Neural Network Statistical Physic Soliton Complex System Nonlinear Dynamics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Atiyah, M. F.:K-theory. New York: Benjamin 1967Google Scholar
  2. 2.
    Fedosov, B. V.: Index of an elliptic system on a manifold, Funct. Anal. Appl.4, 312–320 (1970)Google Scholar
  3. 3.
    Gilkey, P. B., Smith, L.: The twisted index problem for manifolds with boundary. J. Differ. Geom.18, 393–444 (1983)Google Scholar
  4. 4.
    Kafiev, Yu N.: Four-dimensionalσ-model on quaternionic projective space. Phys. Lett.87B, 219–221 (1979);Google Scholar
  5. 4a.
    ——, The four-dimensionalσ-model as Yang-Mills theory. Phys. Lett.96B, 337–339 (1980)Google Scholar
  6. 5.
    Sasaki R.: General classical solutions of the complex Grassmannian andCP N−1 sigma models. Phys. Lett.130B, 69–72 (1983);Google Scholar
  7. 5a.
    --, Local theory of solutions for the complex Grassmannian andCP N−1 sigma models, preprintGoogle Scholar
  8. 6.
    Dubois-Violette, M., Georgelin, Y.: Gauge theory in terms of projector valued fields. Phys. Lett.82B, 251–254 (1979)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Kazuyuki Fujii
    • 1
  1. 1.Department of MathematicsKyushu UniversityFukuokaJapan

Personalised recommendations